# SDR UALA2013020700735

- Difficulty date: February 6, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 67,337 hours, 24,682 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1842
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 1842 JUST FWD OF APU FIRE EXTINGUISHER ACCESS.   CUT OUT DAMAGED AREA, PERFORMED NDT, FABRICATED REPAIR PARTS, FILLER AND DOUBLER.  TREATED AND PRIMED.  INSTALLED REPAIR IAW SRM 53-00-01.  NO CRACKS FOUND.  MAJOR REPAIR.
